# SDR MALA020151

- Difficulty date: February 5, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2771, RT OIL PRESSURE DROPPED INTO RED AND GOT WARNING LIGHT.  CREW DID NOT HAVE TO SHUTDOWN ENGINE ON FINAL WITH ENGINE OIL PRESSURE IN RED.  AIR RETURN TO CMI.  MAINTENANCE REPLACED THE OIL PRESS TRANSDUCER.
